# SDR DL72L020321

- Difficulty date: March 17, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 74,339 hours, 49,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 14269
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT CENTER AISLE OVERHEAD NEXT TO OVERWING EXITS INOP DURING LAYOVER CHECK.  REPLACED BATTERY ASSY, OP CHECK GOOD.
